# SDR DALA2017060304456

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON FUEL TANKS ACCESS PLATES 520LB, 141AL, AND 141AR. ACCESS PLATES WERE REWORKED AND FOUND 6 HOLES OUT OF LIMITS PER SRM 57-10-01-2R B CONDITION II. FABRICATED BUSHINGS PER SRM 57-10-01-2R B CONDITION II(1), (3) (D) FOR 520 LB, AND SRM 57-10-01-2R B CONDITION II (1) (2), (D) FOR 141AL AND 141AR WITH AN INTERFERENCE FIT OF 0.0005" TO 0.0015". THE BUSHINGS WERE INSTALLED ON ACCESS PLATE 141AL (4E/A), 141AR (1E/A), AND 520LB (1E/A) PER SRM 57-10-01-2R-2.
